# SDR IPXA2017042516475

- Difficulty date: April 2, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN XORS. 772.500, & 785.500.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6757, REV I/R, AND EO MD11-5710-64034-A.
